# SDR AALA202507178852

- Difficulty date: July 16, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N464AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 11127
- Aircraft time: 10,879 hours, 2,993 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 70197101
- Part serial: 70197C1543
- Condition: Low Pressure
- Location: Zone 800
- Part time: 10,878 hours, 2,993 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 3R SLIDE PRESSURE IN THE RED. MAINTENANCE REPLACED DOOR 3R SLIDE INFLATION BOTTLE PER AMM 25-62-49.
